| Catalog Number |
0609190 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601); Deformation Due to Compressive Stress (2889)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/13/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a port placement procedure, the guidewire was allegedly unraveled.The procedure was completed by using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.H10: d4 (expiration date: 12/2024).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: the sample was not returned for evaluation.Four electronic photos were provided for review.The coil wire stretch was noted at the middle of the guidewire and a bend was observed distal to the j-tip of the guidewire.Therefore, the investigation in confirmed for the reported stretched issue and identified deformation due to compressive stress.However, the investigation is inconclusive for the reported difficult to remove issue as there were no objective evidence obtained from the provided photos.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 12/2024), g3, h6 (device, method).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that during a chronic catheter placement procedure, the guidewire was allegedly unraveled.The procedure was completed by using another device.There was no reported patient injury.